# SDR CA960418012

- Difficulty date: December 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- System (JASC): 2435 · Starter-Generator
- Part: Coil
- Condition: Open Circuit
- Location: Start/Gen
- Component: Lucas, 23088002A
- Stage of operation: CR
- Nature of condition: H, P
- Precautionary procedure: B

## Discrepancy

(CAN)AIRCRAFT LOST PRESSURIZATION IN FLIGHT. FOLLOWING EMERGENCY DESCENT CREW NOTICED THE LH DC BUSSES WERE OFF-LINE WITHOUT INDICATION.EMERGENCY PROCEDURES FOR FAILED DC GENERATOR CARRIED OUT, AT WHICH TIME BUSS TIE CLOSED. THE STARTER GENERATOR CAUTION LIGHT CAME ON, BUT STARTER GENERATOR WOULD NOT RESET. GENERATOR TEARDOWN SHOWED AN OPEN CIRCUIT IN THE STATOR COIL.
